Matrix transformations between sequence spaces of generalized weighted means


Malkowsky E., Savas E.

APPLIED MATHEMATICS AND COMPUTATION, vol.147, no.2, pp.333-345, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 147 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(02)00670-7
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.333-345

Abstract

The main object of this paper is to introduce and study some sequence spaces which arise from concept of weighted means, determine their beta-duals and characterize matrix transformations between them. (C) 2002 Elsevier Inc. All rights reserved.